African Diaspora Journal of Mathematics

On a Non-classical Boundary Value Problem for the Heat Equation

P. M. Fall, O. Nakoulima, and A. Sene

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we are concerned in a non-classical boundary value problem for heat equation. More precisely, we study a linear heat equation without initial condition but with a homogeneous Dirichlet condition on the whole boundary and a nonhomogeneous Neumann condition on a part of the boundary. Under sufficient conditions on the data, we prove that the problem has a unique solution. The proof combines optimal control and controllability theories.

Article information

Source
Afr. Diaspora J. Math. (N.S.), Volume 16, Number 2 (2014), 59-71.

Dates
First available in Project Euclid: 20 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.adjm/1413809903

Mathematical Reviews number (MathSciNet)
MR3270007

Zentralblatt MATH identifier
1325.35074

Subjects
Primary: 58J26: Elliptic genera 49J20: Optimal control problems involving partial differential equations 49K20: Problems involving partial differential equations

Keywords
heat equation Carleman inequality Optimal control

Citation

Fall, P. M.; Nakoulima, O.; Sene, A. On a Non-classical Boundary Value Problem for the Heat Equation. Afr. Diaspora J. Math. (N.S.) 16 (2014), no. 2, 59--71. https://projecteuclid.org/euclid.adjm/1413809903


Export citation